# SDR ASOA20120620057

- Difficulty date: June 20, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 21,864 hours, 17,298 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED THEY LOST ACCELERATION,  THEN ENGINES SURGED ON TAKEOFF.  THE TAKEOFF WAS ABORTED.  MX INSPECTED AND PERFORMED ENGINE PERFORMANCE RUNS. NO DEFECTS WERE NOTED.  DOWNLOAD DFDR AND CMC AND NO DEFECTS WERE REPORTED. THE ACFT WAS RETURNED TO SERVICE.
